# SDR DALA2024030402966

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 53
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 FR 53.5, Y-2462 SEAT TRACK FOUND WITH CORROSION AS MARKED. CORRECTIVE ACTION: BLENDED. WITHIN LIMITS. (0229268)
